# SDR 2002UALA01070

- Difficulty date: June 23, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 46,304 hours, 27,207 cycles
- Engine: Ge CFM56*
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 106106611
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ONE GENERATOR BECAME INOPERATIVE.  RETURNED TO FIELD WHEN UNABLE TO START APU.  METAL PARTICLES FOUND IN MAG PLUG BOSS.  BOSS WAS BROKEN WITH TWO PIECES OF BRASS.  ONE WEDGED IN CHECK VALVE OF BOSS.  REPLACED CSD, OIL COOLER, AND CHANGED NR 1 GENERATOR.  ACCOMPLISHED APU FADEC BITE TEST.  FAULT HISTORY SHOWS NO FAULTS FOR PREVIOUS 7 STARTS.  STARTED APU SEVERAL TIMES, OPS CHECK NORMAL.
